About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 635265, 11 pages
http://dx.doi.org/10.1155/2013/635265
Research Article

Infinitely Many Sign-Changing Solutions for Some Nonlinear Fourth-Order Beam Equations

1College of Science, Xi’an University of Science and Technology, Xi’an, Shaanxi 710054, China
2College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi 710062, China

Received 5 September 2012; Accepted 22 April 2013

Academic Editor: Svatoslav Staněk

Copyright © 2013 Ying Wu and Guodong Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Wu and Guodong Han, “Infinitely Many Sign-Changing Solutions for Some Nonlinear Fourth-Order Beam Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 635265, 11 pages, 2013. doi:10.1155/2013/635265